# SDR SIMA200219805

- Difficulty date: July 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, MAINTENANCE FOUND THE CARGO BAY RT FRAME AT STATION 640, DENTED.  RECONTOURED DENT BACK TO NORMAL CONTOUR  PERFORMED NDT INSPECTION AND FOUND NO DEFECTS.  FABRICATED AND INSTALLED A REPAIR DOUBLER.  REPAIR DONE IAW SDS AND STANDARD SRM PRACTICES.
